Differential and Integral Equations

On asymptotic stability for linear delay equations

Wen Zhang Huang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1303-1310.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154289

Mathematical Reviews number (MathSciNet)
MR1133760

Zentralblatt MATH identifier
0737.34054

Subjects
Primary: 34K20: Stability theory

Citation

Huang, Wen Zhang. On asymptotic stability for linear delay equations. Differential Integral Equations 4 (1991), no. 6, 1303--1310. https://projecteuclid.org/euclid.die/1371154289


Export citation